U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

I started putting toothpaste on my pimples and now i have big red patchs on my chin, how do i remove them?

3 doctor answers6 doctors weighed in
Dr. Sandra Eleczko
Dentistry 37 years experience
Stop using it: Your face is reacting to something in the toothpaste so stop using it on your face and use it on your teeth instead. There are several chemicals in toothpaste that you may be sensitive to, hard to tell which one.
Dr. Richard Reinitz
40 years experience
Stop: Toothpaste is not made for application to the skin. You likely have a mild inflammation which should go away on its own in day or two.
Dr. Alice Urbankova
18 years experience
Stop using it: Use warm water chamomile compresses to calm the skin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 21-year-old female asked:
1 doctor answer1 doctor weighed in
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.